# SDR SWAA002384

- Difficulty date: November 17, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 52,139 hours, 25,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6574550
- Condition: Malfunctioned
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE LIGHT DIM WHEN TESTED.  REMOVED AND REPLACED LIGHT ASSY PER WDM, OHM & MM.
